MathSciNet Relay Station
MathSciNet bibliographic data
MR531272 35J85 (49A22 53C42 58G20)
Kinderlehrer, D.; Nirenberg, L.; Spruck, J. Regularity in elliptic free boundary problems. J. Analyse Math. 34 (1978), 86–119 (1979).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement